# SDR MASA2021091900245

- Difficulty date: September 19, 2021
- Submitted: September 19, 2021
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 40,400 hours, 32,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMER FLOOD LIGHT ROW 21 INOP. MX RELAMPED.
